# SDR ASAA2016032416102

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 40,640 hours, 13,333 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Worn
- Location: L1 Door Hinge
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY L1 DOOR HARD TO CLOSE.  ACFT GROUNDED.  FOUND THE LOWER HINGE COVER SCREW HOLES WORN CAUSING COVER TO CATCH MAKING DOOR HARD TO OPEN.  NEED NEW COVER.  CHECKED AND RELEASED IAW CDL 52-10-1B.  INSTALLED NEW HINGE COVER AND ADJUSTED IAW AMM 52-11-00-820-801.
